PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 50 | 1 | 287-304
Tytuł artykułu

On geometry of fronts in wave propagations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a geometric descriptions of (wave) fronts in wave propagation processes. Concrete form of defining function of wave front issued from initial algebraic variety is obtained by the aid of Gauss-Manin systems associated with certain complete intersection singularities. In the case of propagations on the plane, we get restrictions on types of possible cusps that can appear on the wave front.
Słowa kluczowe
Rocznik
Tom
50
Numer
1
Strony
287-304
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Max Planck Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany
Bibliografia
  • [1] A. G. Aleksandrov and S. Tanabé, Gauss-Manin connexions, logarithmic forms and hypergeometric functions, in: Geometry from the Pacific Rim (Singapore 1994), Walter de Gruyter, Berlin, 1997, 1-21.
  • [2] P. Appell and J. Kampé de Fériet, Fonctions hypergeometriques et hypersphériques, Gauthier-Villars, Paris, 1926.
  • [3] M. F. Atiyah, R. Bott, L. Gårding, Lacunas for hyperbolic differential operators with constant coefficients, II, Acta Math. 131 (1973), 145-206.
  • [4] E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103-161.
  • [5] L. Gårding, Sharp fronts of paired oscillatory integrals, Publ. Res. Inst. Math. Sci. 12 (1976/77), suppl., 53-68; Corrections: Publ. Res. Inst. Math. Sci. 13 (1977/78), 821.
  • [6] G.-M. Greuel, Der Gauß-Manin Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten, Math. Ann. 214 (1975), 235-266.
  • [7] G.-M. Greuel, H. A. Hamm, Invarianten quasihomogener vollständiger Durchschnitte, Invent. Math. 49 (1978), 67-86.
  • [8] Y. Hamada, The singularities of the solutions of the Cauchy problem, Publ. Res. Inst. Math. Sci. 5 (1969), 21-40.
  • [9] Y. Hamada, J. Leray, C.Wagschal, Systèmes d'équations aux dérivées partielles à caractéristiques multiples: problème de Cauchy ramifié; hyperbolicité partielle, J. Math. Pures Appl. (9) 55 (1976), 297-352.
  • [10] L. Hörmander, The Analysis of Linear Partial Differential Operators, vol. I Grundlehren Math. Wiss. 256, Springer, Berlin, 1983.
  • [11] E. Leichtnam, Le problème de Cauchy ramifié linéaire pour des données à singularités algébriques, Mém. Soc. Math. France 53 (1993), 128 pp.
  • [12] Kh. M. Malikov, Over-determination of a system of differential equations for versal integrals of type A, D, E (in Russian), Differ. Uravn. 18 (1982), 1394-1401; English transl.: Differential Equations 18 (1982), 986-991.
  • [13] V. P. Palamodov, Deformations of complex spaces, in: Several Complex Variables IV, Encyclopaedia Math. Sci. 10, Springer, Berlin, 1990, 105-194.
  • [14] I. G. Petrovskiĭ, On the diffusion of waves and the lacunas for hyperbolic equations, Mat. Sb.(N.S.) 17(59) (1945), 289-370.
  • [15] F. Pham, Introduction à l'étude topologique des singularités de Landau, Gauthier-Villars, Paris, 1967.
  • [16] S. Tanabé, Lagrangian variety and the condition for the presence of sharp front of the fundamental solution to Cauchy problem, Sci. Papers College Arts Sci. Univ. Tokyo 42 (1992), 149-159.
  • [17] S. Tanabé, Transformée de Mellin des intégrales fibres de courbe espace associées aux singularités isolées d'intersection complète quasihomogènes, preprint MPIM Bonn, 1998, 28 pp.
  • [18] S. Tanabé, Connexion de Gauss-Manin associée à la déformation verselle des singularités isolées d'hypersurface et son application au XVIe problème de Hilbert, Ann. Institut Fourier (Grenoble), submitted.
  • [19] S. Tanabé, An application of Gauss-Manin systems to the asymptotic analysis around singular locus in wave propagations, Ann. Institut Fourier (Grenoble), submitted.
  • [20] A. N. Varchenko, On normal forms of nonsmoothness of solutions of hyperbolic equations, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), 652-665; English transl.: Math. USSR-Izv. 30 (1988), 615-628.
  • [21] V. A. Vassiliev, Ramified Integrals, Singularities and Lacunas, Math. Appl. 315, Kluwer Acad. Publ., Dordrecht, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv50z1p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.